# SDR SWAA2013061217110

- Difficulty date: May 21, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 57,617 hours, 46,776 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE DECK CRACKED BETWEEN STA 663 & 675, LBL 24 & LBL 45.  R & R DECK IAW EA.
